American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51N25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Reza Chamanara. Finite simultaneous bending. Conform. Geom. Dyn. 10 (2006) 203-226. MR 2261049.
Abstract, references, and article information   
View Article: PDF

[2] Asia Ivić Weiss. On isoclinal sequences of spheres . Proc. Amer. Math. Soc. 88 (1983) 665-671. MR 702296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edward Kasner. The geometry of isogonal and equi-tangential series . Trans. Amer. Math. Soc. 42 (1937) 94-106. MR 1501915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. H. Brown. The equilong transformations of Euclidean space . Trans. Amer. Math. Soc. 25 (1923) 469-484. MR 1501255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arthur S. Hathaway. Quaternion space . Trans. Amer. Math. Soc. 3 (1902) 46-59. MR 1500586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Irving Stringham. On the geometry of planes in a parabolic space of four dimensions . Trans. Amer. Math. Soc. 2 (1901) 183-214. MR 1500564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1